# SDR SWIA200616773

- Difficulty date: June 8, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 26,765 hours, 34,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1151
- Condition: Discharged
- Location: Cabin
- Part time: 10,601 hours, 14,319 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 6 "EXIT" AND FLOOR LIGHTS NEAR ROW 6 ARE NOT WORKING.  REPLACED MID BATTERY PACK ELBP.  OPERATIONAL CHECK GOOD.
